# SDR USAAD99145

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE AFT CABIN AND TAIL COMPARTMENT FLOOR TRACK EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE REPLACED THE AFT CABIN AND TAIL COMPARTMENT FLOOR TRACK EMERGENCY LIGHT BATTERY CHARGER.  (M)
